MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKGSTRYKEFLOW ELECROCAUTERY PROBE SPATULA TIP 5MM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKGSTRYKEFLOW ELECROCAUTERY PROBE SPATULA TIP 5MM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 0250070441
Medical Device Problem Codes Thermal Decomposition of Device (1071); Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was damaged/compromised insulation.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was damaged/compromised insulation.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: power too high or activated too long.Probable root cause: 1.Generator power malfunction; 2.Material/design error; 3.Conductive irrigant used; 4.Manufacturing / assembly error; 5.User error.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.

Brand Name
PKGSTRYKEFLOW ELECROCAUTERY PROBE SPATULA TIP 5MM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key19553570
Report Number0002936485-2024-00459
Device Sequence Number12445103
Product Code GCJ
UDI-Device Identifier07613327051865
UDI-Public07613327051865
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K934094
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0250070441
Device Lot Number19B5156
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/20/2024
Supplement Date Received by Manufacturer05/20/2024
Initial Report FDA Received Date06/17/2024
Supplement Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown